0
Research Papers

Variational Principle and Conservation Laws of a Generalized Hyperbolic Lane–Emden System

[+] Author and Article Information
Ben Muatjetjeja

Faculty of Science,
Department of Mathematics,
University of Botswana,
Private Bag 22 Gaborone, Botswana
e-mail: Muatjetjeja.Ben@gmail.com

Tshepo E. Mogorosi

Department of Mathematical Sciences,
North-West University,
Mafikeng Campus, Private Bag X 2046,
Mmabatho 2735, Republic of South Africa
e-mail: tshepo.e.mogorosi@gmail.com

1Corresponding author.

Contributed by the Design Engineering Division of ASME for publication in the JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS. Manuscript received April 14, 2018; final manuscript received August 30, 2018; published online October 15, 2018. Assoc. Editor: Dumitru Baleanu.

J. Comput. Nonlinear Dynam 13(12), 121002 (Oct 15, 2018) (7 pages) Paper No: CND-18-1162; doi: 10.1115/1.4041417 History: Received April 14, 2018; Revised August 30, 2018

This paper aims to perform a complete Noether symmetry analysis of a generalized hyperbolic Lane–Emden system. Several constraints for which Noether symmetries exist are derived. In addition, we construct conservation laws associated with the admitted Noether symmetries. Thereafter, we briefly discuss the physical meaning of the derived conserved vectors.

Copyright © 2018 by ASME
Your Session has timed out. Please sign back in to continue.

References

Muatjetjeja, B. , and Khalique, C. M. , 2013, “ Conservation Laws for a Generalized Coupled Bidimensional Lane-Emden System,” Commun. Nonlinear Sci. Numer. Simul., 18(4), pp. 851–857. [CrossRef]
Bozhkov, Y. , and Martins, A. C. G. , 2004, “ Lie Point Symmetries of the Lane-Emden Systems,” J. Math. Anal. Appl., 294(1), pp. 334–344. [CrossRef]
Bozhkov, Y. , and Freire, I. L. , 2012, “ Symmetry Analysis of the Bidimensional Lane-Emden Systems,” J. Math. Anal. Appl., 388(2), pp. 1279–1284. [CrossRef]
Mogorosi, T. E. , Freire, I. L. , Muatjetjeja, B. , and Khalique, C. M. , 2017, “ Group Analysis of a Hyperbolic Lane-Emden System,” Appl. Math. Comput., 292, pp. 156–164.
Freire, I. L. , and Muatjetjeja, B. , 2018, “ Symmetry Analysis of a Lane-Emden-Klein-Gordon-Fock System With Central Symmetry,” Discrete Contin. Dyn. Syst. Ser. S, 11(4), pp. 685–691. [CrossRef]
Bozhkov, Y. , and Mitidieri, E. , 2007, “ Lie Symmetries and Criticality of Semilinear Differential Systems,” e-print arXiv:math-ph/0703071. https://arxiv.org/abs/math-ph/0703071
Serrin, J. , and Zou, H. , 1996, “ Non-Existence of Positive Solutions of Lane-Eden Systems,” Differ. Integr. Equations, 9(4), pp. 635–653.
Muatjetjeja, B. , and Khalique, C. M. , 2014, “ Benjamin-Bona-Mahony Equation With Variable Coefficients: Conservation Laws,” Symmetry, 6(4), pp. 1026–1036. [CrossRef]
Noether, E. , 1918, “ Invariante Variationsprobleme. König Gesell Wissen Göttingen,” Math.-Phys. Kl Heft, 2(19), pp. 235–257.
Kara, A. H. , and Mahomed, F. M. , 2000, “ Relationship Between Symmetries and Conservation,” Int. J. Theor. Phys., 39(1), pp. 23–40. [CrossRef]
Akgül, A. , Inc, M. , Karatas, E. , and Baleanu, D. , 2015, “ Numerical Solutions of Fractional Differential Equations of Lane-Emden Type by an Accurate Technique,” Adv. Differ. Equations, 2015(1), p. 220. [CrossRef]
Kumar, D. , Singh, J. , and Baleanu, D. , 2018, “ A New Analysis of Fornberg-Whitham Equation Pertaining to a Fractional Derivative With Mittag-Leffler Type Kernel,” Eur. Phys. J. Plus, 133(2), p. 70. [CrossRef]
Kumar, D. , Singh, J. , and Baleanu, D. , 2018, “ Modified Kawahara Equation Within a Fractional Derivative With Non-Singular Kernel,” Therm. Sci., 22(2), pp. 789–796. [CrossRef]
Singh, H. , Srivastava, H. M. , and Kumar, D. , 2017, “ A Reliable Algorithm for the Approximate Solution of the Nonlinear Lane-Emden Type Equations Arising in Astrophysics,” Numer. Methods Partial Differ. Equations, 34(5), pp. 1524–1555. [CrossRef]
Kumar, D. , Agarwa, R. P. , and Singh, J. , 2018, “ A Modified Numerical Scheme and Convergence Analysis for Fractional Model of Lienard's Equation,” J. Comput. Appl Math., 339, pp. 405–413. [CrossRef]
Kumar, D. , Singh, J. , and Baleanu, D. , 2017, “ A New Analysis for Fractional Model of Regularized Long-Wave Equation Arising in Ion Acoustic Plasma Waves,” Math. Method. Appl. Sci., 40(15), pp. 5642–5653. [CrossRef]

Figures

Tables

Errata

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In